# SDR CALA2023081802573

- Difficulty date: August 12, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 125,215 hours, 19,291 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOCKER DOOR HONEYCOMB MISSING. REPORTING PARTS DEPARTING AIRCRAFT ON FLT #2206 APPROXIMATELLY 12X12 HONEYCOMB BLOCKER DOOR WAS R & R ON CDL  NO DAMAGE FOUND C DUCT OR ENGINE. BLOCKER DOOR.   NR 1 ENGINE INBOARD THRUST REVERSER C SECTION 1 EACH BLOCKER DOOR DAMAGE.  APPROXIMATELY 3 OCLOCK POSITION. REQUEST CDL78CB REMOVED BLOCKER DOOR WILL REQUIRED ALL NEW PARTS.   UPDATING REQUIRED PARTS INSTALLED BLOCKER DOOR REF AMM 78-31-14-404-011-N00 INCLUDING UP TO STEP 3.D.(4) REQUIRING MANUALLY RETRACT OF TR. CANNOT BE ACCOMPLISHED DUE TO 2 BUMPER PADS UNDER BLOCKER DOOR NEEDING REPLACEMENT. BUMPER PAD REPLACED IAW SOPM 20-50-12. AND BLOCKER DOOR INSTALL CONTINUED AND COMPLETED PER AMM 78-31-14.
